Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering with IBS, normal test results, on tryptomer, providac, get mesh like stools. Cause?

hello doc i m 23 years old i am having ibs ....i didnt have colonoscopy i had barium meal test, liver function test ,blood serum test,ultrasound....reports were normal...i am taking providac 1-1-1,tryptomer-10 condition has improved a the morning i get semi solid stools but after 2-3 days days i get meshy stools again and then get semi solid stools ....
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
  User's Response
Hello Nithin,

Your decision to present your query in this forum is really appreciable. F

First of all, you must know that IBS mainly consist of symptoms that arise from the connection between our gut and brain. Since all the tests are giving you normal results, it could probably be due to your stressfull life style, anxiety or depression. You will need a good doctor patient relation to openly discuss your concerns. Psychological causes are one of the main contributor to the symptoms of IBS. The medicine that you are taking, is purely to reduce loose stools.

In Homeopathy, there are some very best remedies that will cure this condition, provided you go an expert.

Answered: Mon, 15 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor